# SDR SWAA2024070308120

- Difficulty date: July 1, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,117 hours, 35,707 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE IS FALLING OUT OF ITS CONTAINER. GIRT BAR WERE UP. NOT DEPLOYED L1 DOOR SLIDE IS FALLING OUT OF ITS CONTAINER. GIRT BAR WERE UP. NOT DEPLOYED<[01] REPACKED SLIDE PER AMM 25-66-01
